# SDR UPS08M52285

- Difficulty date: April 1, 2008
- Submitted: May 19, 2008
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11
- Aircraft serial: 48475
- Aircraft time: 62,294 hours, 8,296 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CABIN - CORROSION ON SEAT TRACK CROWN, CHANNEL & FLANGE AT STA 808-839 X=107.  CORROSION ON AFFECTED AREAS REMOVED.  MAT'L THK:0.080" (FLANGE), MAT'L REMOVED: 0.040" (STA 808-824), MAT'L REMN:0.040" FOUND OUT OF LIMIT.  DISCREPANT SEAT TRACK ON EXIST SPLICE HAT SECT FROM STA 765-889 X=107 REMOVED.  HFEC INSP C/O ON TRIM OFF AREA, NO CRACK EVIDENT.  NEW SEAT TRACK FROM STA 765-889 X=10 7 REWORKED, HOLES PICK-UP, REPROTECTED, PAINTED AND FINALLY, INSTALLED.
